# SDR SWAA2015100744672

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 53,024 hours, 30,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP LOWER INBD SURFACE DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
